# SDR REXA2022080201724

- Difficulty date: July 21, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 42,509 hours, 32,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH67031636
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280-FS319 STR21R CORROSION AROUND FASTENER HOLES.	REMOVED AND REPLACED CORRODED STR21R, FROM FS280-FS319 PER CRJ700 SRM 51-42-06.
